# SDR SWIA200516394

- Difficulty date: December 24, 2005
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N932SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7714
- Aircraft time: 8,327 hours, 7,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, PULLEY INTERCOSTAL HAS A CRACKED O/B ATTACH FLANGE FS 484.00, LBL 36.0, ITEM FOUND AT C-CHECK INSPECTION.  REPAIR CARRIED OUT IAW CRJ REO 601R-53-41-059 REV A, RII 53-401.
